# SDR GTIA2025071038987

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N724NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11974
- Aircraft time: 3,482 hours, 1,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 58446
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,470 hours, 1,435 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE DOES NOT WORK-R&R FWD L1 ENTRANCE DOOR PORTABLE SAFETY MEGAPHONE IAW AMM 25-65-01
